Morning, i think that i might have some bipolar symtoms, i looked up cipralex on the net and one of the side effects could be hypomania, what ever that means i am going to read up on that one, anyway i have racing thoughts usually start first thing in the morning as a awake until i get out of bed and start doing things and then usually it gets better, i have to wait until the 23rd to see my pysch and i want to be of this med if it causing problems i am going to rewuest that he try putting me in Zoloft or Wellbutrin, I currently received drug coverage through social assistance but they do no cover Cipralex which is good in a way because i want to stop taking it anyway, Zoloft however is covered so keeping that in mind it mind be a better change. Take care Twiggy2 I don't want to be hospitalised again but i have a feeling it coming. I am not depressed my thoughts tend to run faster than i can keep up with, i take ativan in the morning to slow thing down a bit will it help somewhat when i wears off its back to the races. Im sure this sounds silly. I don't understand a little frightened to i guess. I have quite a few things that have to get done this week, Sat is a big lawn sale i would like to at least get through the next week or so then i can decide if i want to in the hospital. Anyway thanks for listening if anyone has some helpful tips i'd would appriectiate it so much.